# SDR DALA2016110809055

- Difficulty date: November 7, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN SEAT TRACK RBL 45 GOUGED AT STATION 520.  MAINTENANCE REPAIRED SEAT TRACK IAW SRM 53-00-52 REPAIR 4.
